# SDR SIMA20140118002

- Difficulty date: January 18, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 9,858 hours, 6,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHTS ON LT & RT SIDES OF FUSELAGE INOPERATIVE.  SECURED CONNECTORS J349 & J361 ON CEILING PANEL 273ALC.  EMERGENCY LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-51-15.
